# SDR 2005UALA00214

- Difficulty date: March 7, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365 FLOORBEAM CORRODED BEYOND LIMITS BETWEEN RBL 59 TO BL 0. TEE CAP WAS TRIMMED AND REPAIR ANGLES AND STRAPS WERE USED TO SPLICE IN NEW SECTION OF TEE CAP.
